Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A characterization of $ M$-spaces in the class of separable simplex spaces


Author: Alan Gleit
Journal: Trans. Amer. Math. Soc. 169 (1972), 25-33
MSC: Primary 46A40
MathSciNet review: 0306864
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a separable simplex space is an $ M$-space iff the arbitrary intersection of closed ideals is always an ideal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A40

Retrieve articles in all journals with MSC: 46A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0306864-1
PII: S 0002-9947(1972)0306864-1
Keywords: $ M$-space, simplex space, order ideals
Article copyright: © Copyright 1972 American Mathematical Society